# SDR DALA2024040404087

- Difficulty date: March 29, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 91,315 hours, 42,222 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3245 DISC: AFTER PUSH, TUG DISCONNECTED RH WING WAS STRUCK BY A319 LOWER WINGLET DAMAGED. C/A: PERFORMED INSPECTION OF OUTBOARD ON RT WING FOR DAMAGED FENCE PER A320 AMM 05-51-35-200-001A. ALL DISCREPANCIES WILL BE WORKED ON NON-ROUTINES. (LP: 5838354)
